PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 1 | 57-64
Tytuł artykułu

On dimension of the Schur multiplier of nilpotent Lie algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let L be an n-dimensional non-abelian nilpotent Lie algebra and $$ s(L) = \frac{1} {2}(n - 1)(n - 2) + 1 - \dim M(L) $$ where M(L) is the Schur multiplier of L. In [Niroomand P., Russo F., A note on the Schur multiplier of a nilpotent Lie algebra, Comm. Algebra (in press)] it has been shown that s(L) ≥ 0 and the structure of all nilpotent Lie algebras has been determined when s(L) = 0. In the present paper, we will characterize all finite dimensional nilpotent Lie algebras with s(L) = 1; 2.
Słowa kluczowe
Twórcy
Bibliografia
  • [1] Batten P., Multipliers and Covers of Lie Algebras, PhD thesis, North Carolina State University, 1993
  • [2] Batten P., Moneyhun K., Stitzinger E., On characterizing nilpotent Lie algebras by their multipliers, Comm. Algebra, 1996, 24(14), 4319–4330 http://dx.doi.org/10.1080/00927879608825817
  • [3] Batten P., Stitzinger E., On covers of Lie algebras, Comm. Algebra, 1996, 24(14), 4301–4317 http://dx.doi.org/10.1080/00927879608825816
  • [4] Berkovich Ya.G., On the order of the commutator subgroups and the Schur multiplier of a finite p-group, J. Algebra, 1991, 144(2), 269–272 http://dx.doi.org/10.1016/0021-8693(91)90106-I
  • [5] Bosko L.R., On Schur multipliers of Lie algebras and groups of maximal class, Internat. J. Algebra Comput., 2010, 20(6), 807–821 http://dx.doi.org/10.1142/S0218196710005881
  • [6] Ellis G., On the Schur multiplier of p-groups, Comm. Algebra, 1999, 27(9), 4173–4177 http://dx.doi.org/10.1080/00927879908826689
  • [7] Gaschütz W., Neubüser J., Yen T., Über den Multiplikator von p-Gruppen, Math. Z., 1967, 100(2), 93–96 http://dx.doi.org/10.1007/BF01110785
  • [8] Green J.A., On the number of automorphisms of a finite group, Proc. Roy. Soc. London Ser. A., 1956, 237, 574–581 http://dx.doi.org/10.1098/rspa.1956.0198
  • [9] Hardy P., On characterizing nilpotent Lie algebras by their multipliers III, Comm. Algebra, 2005, 33(11), 4205–4210 http://dx.doi.org/10.1080/00927870500261512
  • [10] Hardy P., Stitzinger E., On characterizing nilpotent Lie algebras by their multipliers t(L) = 3; 4; 5; 6, Comm. Algebra, 1998, 26(11), 3527–3539 http://dx.doi.org/10.1080/00927879808826357
  • [11] Jones M.R., Multiplicators of p-groups, Math. Z., 1972, 127(2), 165–166 http://dx.doi.org/10.1007/BF01112608
  • [12] Karpilovsky G., The Schur Multiplier, London Math. Soc. Monogr. (N.S.), 2, The Clarendon Press, Oxford University Press, New York, 1987
  • [13] Moneyhun K., Isoclinisms in Lie algebras, Algebras Groups Geom., 1994, 11(1), 9–22
  • [14] Niroomand P., On the order of Schur multiplier of non-abelian p-groups, J. Algebra, 2009, 322(12), 4479–4482 http://dx.doi.org/10.1016/j.jalgebra.2009.09.030
  • [15] Niroomand P., Russo F., A note on the Schur multiplier of a nilpotent Lie algebra, Comm. Algebra (in press)
  • [16] Salemkar A.R., Alamian V., Mohammadzadeh H., Some properties of the Schur multiplier and covers of Lie algebras, Comm. Algebra, 2008, 36(2), 697–707 http://dx.doi.org/10.1080/00927870701724193
  • [17] Yankosky B., On the multiplier of a Lie algebra, J. Lie Theory, 2003, 13(1), 1–6
  • [18] Zhou X., On the order of Schur multipliers of finite p-groups, Comm. Algebra, 1994, 22(1), 1–8 http://dx.doi.org/10.1080/00927879408824827
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0079-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.